Journal article icon

Journal article

A stochastic partial differential equation model for the pricing of mortgage-backed securities

Abstract:

We develop a dynamic structural model for the wealth of individual mortgagors in a mortgage pool. We model the process of default and prepayment and, by taking a limit as the pool size goes to infinity, derive a stochastic partial differential equation (SPDE) which can be used to describe the evolution of the loss process from the pool. We prove existence and uniqueness of solutions to this SPDE and show how our model is able to capture, in a flexible way, the prices of credit risky tranches ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.spa.2017.12.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Annes College
ORCID:
0000-0003-0086-0695
Publisher:
Elsevier Publisher's website
Journal:
Stochastic Processes and their Applications Journal website
Volume:
128
Issue:
11
Pages:
3778-3806
Publication date:
2018-01-09
Acceptance date:
2017-12-23
DOI:
EISSN:
1879-209X
ISSN:
0304-4149
Pubs id:
pubs:815859
URN:
uri:a1ef9423-c427-4c2a-95a4-ed65ba3180d4
UUID:
uuid:a1ef9423-c427-4c2a-95a4-ed65ba3180d4
Local pid:
pubs:815859

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP